# SDR 2001UALA01335

- Difficulty date: July 3, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Aircraft time: 66,809 hours, 38,154 cycles
- Engine: Pwa JT8D15
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225122103
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST WEATHER RADAR DURING CRUISE. AIRCRAFT DIVERTED TO ORD. TRANSCEIVER FAILED.  REPLACED WEATHER RADAR. OPERATIONS CHECK NORMAL.
